Previous |  Up |  Next


Title: Convex functions with respect to logarithmic mean and ѕandwich theorem (English)
Author: Kominek, Z.
Author: Zgraja, T.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 40
Issue: 2
Year: 1999
Pages: 75-78
Category: math
MSC: 26A51
MSC: 26E60
idZBL: Zbl 0976.26003
idMR: MR1751543
Date available: 2012-10-06T01:30:34Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_040-1999-2_9.pdf 332.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo